Alert archive / Illinois / River Flood Warnings in 2016
River Flood Warning 11, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at May 10, 2016, 9:27 AM CDT for Piatt County, Illinois. It took effect at May 11, 2016, 5:00 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- May 10, 2016, 9:27 AM CDT (14:27 UTC)
- In effect from
- May 11, 2016, 5:00 PM CDT
- Expired
- May 16, 2016, 4:56 AM CDT
- In force
- 4 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Piatt County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 14:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 13.50 ft at May 14, 2016, 6:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
007
WGUS43 KILX 101427
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
927 AM CDT TUE MAY 10 2016
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC147-110427-
/O.NEW.KILX.FL.W.0011.160511T2200Z-160514T0600Z/
/MNTI2.1.ER.160511T2200Z.160512T1800Z.160514T0000Z.NO/
927 AM CDT TUE MAY 10 2016
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Sangamon River at Monticello.
* From Wednesday afternoon until late Friday night.
* At 815 AM Tuesday the stage was 9.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 13.5 feet by Thursday afternoon.The river
will fall below flood stage by Friday evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Monticello 13 9.9 Tue 8 AM 12.5 13.4 13.3
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$12 follow-up statements
039
WGUS83 KILX 110128
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
828 PM CDT TUE MAY 10 2016
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-111528-
/O.EXT.KILX.FL.W.0011.160512T0000Z-160514T0300Z/
/MNTI2.1.ER.160512T0000Z.160513T0000Z.160513T2100Z.NO/
828 PM CDT TUE MAY 10 2016
The Flood Warning continues for
The Sangamon River at Monticello.
* From Wednesday evening until Friday evening.
* At 715 PM Tuesday the stage was 11.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue
to rise to near 13.5 feet by Thursday evening.The river will fall
below flood stage by Friday afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Monticello 13 11.8 Tue 7 PM 12.4 13.4 13.3
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
Smith849
WGUS83 KILX 111502
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1002 AM CDT WED MAY 11 2016
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-120502-
/O.EXT.KILX.FL.W.0011.160512T1200Z-160514T1800Z/
/MNTI2.1.ER.160512T1200Z.160513T0600Z.160514T1200Z.NO/
1002 AM CDT WED MAY 11 2016
The Flood Warning continues for
The Sangamon River at Monticello.
* From Thursday morning until Saturday afternoon.
* At 915 AM Wednesday the stage was 12.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 13.5 feet by early Friday morning.The river will
fall below flood stage by Saturday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Monticello 13 12.2 Wed 9 AM 13.0 13.5 13.0
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$019
WGUS83 KILX 120058
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
758 PM CDT WED MAY 11 2016
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-121458-
/O.EXT.KILX.FL.W.0011.160512T1400Z-160514T1500Z/
/MNTI2.1.ER.160512T1400Z.160513T0600Z.160514T0900Z.NO/
758 PM CDT WED MAY 11 2016
The Flood Warning continues for
The Sangamon River at Monticello.
* From Thursday morning until Saturday morning.
* At 715 PM Wednesday the stage was 12.5 feet.
* Flood stage is 13 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 13.5 feet by early Friday morning.The river will
fall below flood stage by early Saturday morning.
* Impact...At 13 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Monticello 13 12.5 Wed 7 PM 12.9 13.5 12.9
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
07544
WGUS83 KILX 121409
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
909 AM CDT THU MAY 12 2016
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-130409-
/O.EXT.KILX.FL.W.0011.000000T0000Z-160515T0600Z/
/MNTI2.1.ER.160513T0000Z.160513T1800Z.160515T0000Z.NO/
909 AM CDT THU MAY 12 2016
The Flood Warning continues for
The Sangamon River at Monticello.
* Until late Saturday night.
* At 815 AM Thursday the stage was 12.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 13.4 feet by tomorrow afternoon.The river will fall
below flood stage by Saturday evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Sangamon River
Monticello 13 12.8 Thu 8 AM 13.3 13.2 12.6
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$271
WGUS83 KILX 130205
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
905 PM CDT THU MAY 12 2016
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-131605-
/O.CON.KILX.FL.W.0011.000000T0000Z-160515T0600Z/
/MNTI2.1.ER.160513T0220Z.160513T1800Z.160515T0000Z.NO/
905 PM CDT THU MAY 12 2016
The Flood Warning continues for
The Sangamon River at Monticello.
* Until late Saturday night.
* At 815 PM Thursday the stage was 13.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage tonight and continue to rise
to near 13.4 feet by tomorrow afternoon.The river will fall below
flood stage by Saturday evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Sangamon River
Monticello 13 13.0 Thu 8 PM 13.3 13.2 12.6
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
Smith664
WGUS83 KILX 131437
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
937 AM CDT FRI MAY 13 2016
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-140437-
/O.EXT.KILX.FL.W.0011.000000T0000Z-160515T1800Z/
/MNTI2.1.ER.160513T0600Z.160514T1800Z.160515T1200Z.NO/
937 AM CDT FRI MAY 13 2016
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Sunday afternoon.
* At 815 AM Friday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.3 feet by
tomorrow afternoon. The river will fall below flood stage Sunday
morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Sangamon River
Monticello 13 13.1 Fri 8 AM 13.2 13.0 12.4
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$566
WGUS83 KILX 140145
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
845 PM CDT FRI MAY 13 2016
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-141545-
/O.CON.KILX.FL.W.0011.000000T0000Z-160515T1800Z/
/MNTI2.1.ER.160513T0600Z.160514T0600Z.160515T1200Z.NO/
845 PM CDT FRI MAY 13 2016
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Sunday afternoon.
* At 715 PM Friday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Sangamon River
Monticello 13 13.1 Fri 7 PM 13.2 13.0 12.5
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
Barnes499
WGUS83 KILX 141537
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1037 AM CDT SAT MAY 14 2016
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-150537-
/O.EXT.KILX.FL.W.0011.000000T0000Z-160516T0600Z/
/MNTI2.1.ER.160513T0600Z.160514T1800Z.160516T0000Z.NO/
1037 AM CDT SAT MAY 14 2016
The Flood Warning continues for
The Sangamon River at Monticello.
* Until late Sunday night.
* At 915 AM Saturday the stage was 13.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.4 feet by this
afternoon. The river will fall below flood stage tomorrow evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Sangamon River
Monticello 13 13.3 Sat 9 AM 13.3 12.7 12.0
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$000
WGUS83 KILX 150153
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
853 PM CDT SAT MAY 14 2016
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-151553-
/O.CON.KILX.FL.W.0011.000000T0000Z-160516T0600Z/
/MNTI2.1.ER.160513T0600Z.160514T2300Z.160516T0000Z.NO/
853 PM CDT SAT MAY 14 2016
The Flood Warning continues for
The Sangamon River at Monticello.
* Until late Sunday night.
* At 715 PM Saturday the stage was 13.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall below flood stage by tomorrow evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Sangamon River
Monticello 13 13.4 Sat 7 PM 13.3 12.7 12.0
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
Smith516
WGUS83 KILX 151315
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
815 AM CDT SUN MAY 15 2016
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-160315-
/O.EXT.KILX.FL.W.0011.000000T0000Z-160516T1200Z/
/MNTI2.1.ER.160513T0600Z.160514T2300Z.160516T0600Z.NO/
815 AM CDT SUN MAY 15 2016
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Monday morning.
* At 715 AM Sunday the stage was 13.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Sangamon River
Monticello 13 13.4 Sun 7 AM 12.8 12.0 11.3
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$659
WGUS83 KILX 160153
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
853 PM CDT SUN MAY 15 2016
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-161200-
/O.CON.KILX.FL.W.0011.000000T0000Z-160516T1200Z/
/MNTI2.1.ER.160513T0600Z.160514T2300Z.160516T0600Z.NO/
853 PM CDT SUN MAY 15 2016
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Monday morning.
* At 715 PM Sunday the stage was 13.2 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Sangamon River
Monticello 13 13.2 Sun 7 PM 12.8 12.0 11.3
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
Smith365
WGUS83 KILX 160956
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
456 AM CDT MON MAY 16 2016
...The Flood Warning is cancelled for the following river in
Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC147-161026-
/O.CAN.KILX.FL.W.0011.000000T0000Z-160516T1200Z/
/MNTI2.1.ER.160513T0600Z.160514T2300Z.160516T0730Z.NO/
456 AM CDT MON MAY 16 2016
The Flood Warning is cancelled for
The Sangamon River at Monticello.
* At 415 AM Monday the stage was 12.9 feet.
* Flood stage is 13.0 feet.
* Fell below flood stage at 230 AM Monday.
* Forecast...The river will continue to fall to 12.0 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Sangamon River
Monticello 13 12.9 Mon 4 AM 12.0 11.3 10.7
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ShimonWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 10, 6:54 AM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, May 10, 6:54 AM CDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 654 AM CDT TUE MAY 10 2016 .SHORT TERM...(Today) ISSUED AT 342 AM CDT Tue May 10 2016 Another wet day is on tap across central and southeast Illinois. WAA/isentropic ascent will continue for most of the day, helping to maintain a relatively warm/humid airmass across the area. An upper- level trof axis, currently extending from the northern Plains into the Mid-Mississippi Valley, will move across the area today as it shears out. A stronger, smaller scale, circulation is rounding the base of the trof over western Missouri, and is expected to track across southern Illinois later today. With copious moisture across the area today, and forcing to act upon it, expect the entire forecast area to see showers and a few storms at some point today. The best chance for thunderstorms will be seen across the eastern portion of the forecast area during the afternoon where the best instability & forcing will coexist at the same time. As far as the severe storm threat goes, peak diurnal instability is likely to be limited to a few hundred j/kg of CAPE over most of the area. However, southeast Illinois may see CAPE values as high as 1500 j/kg. Bulk shear values are expected to be relatively modest, generally 30 kts or less. So the best chance for severe storms appears to be south of I-70 this afternoon where instability will be highest and remnants of western Missouri circulation should track. .LONG TERM...(Tonight through Monday) ISSUED AT 342 AM CDT Tue May 10 2016 An active weather pattern expected to continue through Wed night across central IL, and into Thu in eastern IL as a cold front moves through by then. SPC continues to show a marginal to slight risk of severe storms mainly during late afternoon and evening hours next few days over much of area. 552 dm 500 mb low over southern MT with broad upper level trof extending from northern Rockies into the central Plains. 00Z models bring upper level trof into the Midwest by Wed night and brings a cold front east across IL overnight Wed night and thru eastern IL Thu morning. A warm/moist and unstable airmass to prevail ahead of this system next few days bringing periodic showers and thunderstorms along with some risk of severe storms. Showers and thunderstorms chances to diminish from west to east during this evening and SPC has marginal risk of severe over most over CWA into mid evening with slight risk from Robinson to Flora south where MUCapes peak from 1500-2500 J/kg, while bulk shear in southeast IL is 30-40 kts. Lows tonight in the upper 50s in central IL and lower 60s in southeast IL. Looks like a lull in shower and thunderstorms activity overnight into Wed, with warm highs in the low to mid 80s Wed and moist dewpoints in the 60s. Thunderstorms chances increasing in western IL late Wed afternoon and spreading east across central and eastern IL Wed evening and continue through Wed night. SPC has shifted slight risk a bit further west Wed evening west of highway 51, since approaching cold front is a bit slower to arrive. Cold front to move into central IL late Wed night and pass thru eastern IL Thu morning. This will continue chances of showers/thunderstorms in Eastern IL Thu especially Thu morning. Highs Thu range from around 70F west of the IL river to mid to upper 70s in eastern IL. Dry conditions expected Thu night and Friday morning as high pressure moves into the MO and mid MS river valley, while upper level trof over the Great Lakes. A disturbance tracks from the northern plains into central IL by Friday night. This bring slight chances of showers to IL river valley Fri afternoon and across area Fri night with isolated thunderstorms possible south of I-72. Highs Fri in the mid to upper 60s central IL and around 70F in southeast IL. Dry and cool weather expected Sat and Sat night as another high pressure settles into the mid MS and ohio river valley. Highs Saturday only in the upper 50s and lower 60s, while lows Sat night in the lower to middle 40s. Yet another disturbance arrives Sunday afternoon into Monday night returning chances of showers and isolated thunderstorms. Highs Sunday in low to mid 60s elevate into mid to upper 60s on Monday/Tuesday, which still are below normal highs in low to mid 70s for mid May. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 650 AM CDT Tue May 10 2016 Expect conditions to improve to VFR across the central Illinois terminals by midday as a lull in the precipitation risk moves across the area. Shower/storm chances will increase again this afternoon and early evening, but coverage should be low enough to cover with a VCTS mention at this time. Dry weather should develop this evening, with skies possibly scattering out. If skies clear sufficiently, MVFR or possibly IFR conditions will develop overnight with stratus/fog. && .ILX Watches/Warnings/Advisories... NONE. && SHORT TERM...BAK LONG TERM...07 AVIATION...BAK
Hazardous weather outlook, May 10, 5:54 AM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 554 AM CDT TUE MAY 10 2016 ILZ027>031-036>038-040>057-061>063-066>068-071>073-111100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 554 AM CDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD. A FEW OF THE STORMS MAY BE STRONG TO SEVERE LATER THIS AFTERNOON INTO THIS EVENING...ESPECIALLY SOUTH OF I-70. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH WEDNESDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE. THE BEST CHANCE FOR SEVERE STORMS APPEARS TO BE LATE WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY...WITH ADDITIONAL RAINFALL FOR TODAY THROUGH WEDNESDAY NIGHT OF 1 TO 1.5 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY...ESPECIALLY BETWEEN 3 PM AND 9 PM. BAK
In the hours before
Local storm report, May 10, 7:26 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
726 AM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM HEAVY RAIN MCLEAN 40.32N 89.17W
05/10/2016 M1.49 INCH MCLEAN IL TRAINED SPOTTER
&&
JRPLocal storm report, May 10, 7:28 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
728 AM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 AM HEAVY RAIN GERMANTOWN HILLS 40.77N 89.47W
05/10/2016 M1.22 INCH WOODFORD IL MESONET
&&
JRPLocal storm report, May 10, 7:29 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
729 AM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 AM HEAVY RAIN 2 SW PEORIA 40.72N 89.64W
05/10/2016 M1.00 INCH PEORIA IL MESONET
&&
JRPLocal storm report, May 10, 8:16 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
816 AM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
05/10/2016 M1.50 INCH PEORIA IL CO-OP OBSERVER
&&
JRPLocal storm report, May 10, 8:38 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
838 AM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 SSW CLINTON 40.14N 88.97W
05/10/2016 M2.25 INCH DE WITT IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 NE DAHINDA 40.96N 90.09W
05/10/2016 M1.47 INCH KNOX IL CO-OP OBSERVER
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
05/10/2016 M1.18 INCH KNOX IL CO-OP OBSERVER
0800 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
05/10/2016 M1.10 INCH KNOX IL CO-OP OBSERVER
0800 AM HEAVY RAIN MINONK 40.90N 89.04W
05/10/2016 M1.11 INCH WOODFORD IL CO-OP OBSERVER
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
05/10/2016 M1.09 INCH LOGAN IL CO-OP OBSERVER
0500 AM HEAVY RAIN 4 NE NORMAL 40.56N 88.95W
05/10/2016 M0.00 INCH MCLEAN IL CO-OP OBSERVER
0630 AM HEAVY RAIN TOULON 41.09N 89.86W
05/10/2016 M1.22 INCH STARK IL CO-OP OBSERVER
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 4:46 PM CDT | Special Weather Statement | ILX | Coles, Moultrie | 44 min |
Nearby
River Flood Warnings in Illinois, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.